MAUDE Adverse Event Report: Abbott Medical EnSite¿ X Field Frame; Computer, Diagnostic, Programmable

Abbott Medical EnSite¿ X Field Frame; Computer, Diagnostic, Programmable
Model Number ENSITE-FF-01
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, a cancellation was noted when the ensite x field frame was not being recognized by the system after connecting it.Disconnecting and reconnecting the field frame as well as restarting the ensite x amplifier resolved the issue.It was also noted that after connecting the catheters to the amplifier, there was an "amplifier error, cannot communicate with amplifier" message and the catheters were repeated shown connected and then disconnected.Trying the catheters on different ports and restarting the ensite x system di not resolve the issue and the catheters would only show up for a few seconds on the ensite.Mapping was not possible and when ending the study, an "unexpected error" popup was shown.Resuming the procedure after rebooting the ensite x dws was not possible, and the procedure could not be finished as planned.Further checking found that the field frame connections against the connector looked charred.There were no adverse patient consequences.

Brand Name
EnSite¿ X Field Frame
Common Device Name
Computer, Diagnostic, Programmable
Manufacturer (Section D)
Abbott Medical
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
Abbott Medical
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50923770
Report Number2184149-2026-00259
Device Sequence Number5776727
Product Code DQK
UDI-Device Identifier05415067032195
UDI-Public(01)05415067032195(10)7824929
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-FF-01
Device Catalogue NumberENSITE-FF-01
Device Lot Number7824929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown